MAUDE Adverse Event Report: MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDPWD259001A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated that fixation screws holding the device main tube were loosen.There was no injury reported, however, we decided to report the issue in abundance of caution as loosen screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site name: (b)(6) hospital h3 other text : device not returned to manufacturer.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled.It was stated that fixation screws holding the device main tube were loosen.There was no injury reported, however, we decided to report the issue in abundance of caution as loosen screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Defective parts were replaced and device returned to usage.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Device was not being used for patient treatment or diagnosis when the event took place.It was discovered during routine check.Subject matter expert established: in case of loosening, the probable causes of loosening correspond to an improper initial tightening during the installation or a maintenance not in accordance with the manufacturer's recommendations.In case of rupture, the failure of the screws is related to fatigue stresses due to moderate shear overload.All facies have a fatigue failure zone more or less extensive.Initiated at the bottom of the thread, the repeated low mechanical stresses caused the breakage of a first screw.The rupture of the other screws corresponds to progressive propagation of the shear effect.The yearly preventive maintenance program mentions: - to check the suspension fixing screws.It is also indicated to not retighten the screws during maintenance.If screws appear loosened replace them.- to replace the 6 fixing screws every 6 years.In april 2019 getinge transmitted the service bulletin 98 on getinge online reminding to carry out preventive maintenance and wearing parts replacement to ensure the device safety.The service bulletin 98 mentions to replace the suspension fixing screws every 6 years during the inspection.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.

Brand Name
POWERLED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17709903
Report Number9710055-2023-00667
Device Sequence Number15132667
Product Code FSY
UDI-Device Identifier03700712404383
UDI-Public(01)03700712404383
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWD259001A
Device Catalogue NumberARDPWD259001A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown